Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mindphlux

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

3 Neutral

1 Follower

Recent Profile Visitors

1198 profile views
  1. Hello everybody. I doubt this thread will get much attention here. Seeing how most of you are suffering from normal acne, this thread will not be much use to you. However for those out there suffering with the fungal infection know as Pityrosporum Folliculitis, this message if for you... I want to help as many people as possible because its a very frustrating condition that needs to be delt with in a certain way. So whether you're reading this the day I wrote it, or years down the line via a go
  2. Well I can definitely tell that the oil in my skin is returning, but I wouldn't consider my skin to be overly oil, no. I didn't consider going back on accutane again... If it cures this, then sure I'd be up for it... But I don't want to be on accutane forever
  3. Can anybody offer me advice? I have been off accutane for a month now. My acne was pretty much non existent because of it. However, now I am breaking out all over my chest, upper back, slowly on my stomach and neck. My doctor took a culture and said it came back as "sterile" and prescribed me 2 weeks of diflucan saying that should clear me up. If anything, it's worse now. I personally think that I have follicultiis all over my body, as I never had acne in these areas befores and my face remains
  4. I am going to be starting month 5 next week. And yes, I have been getting zits in areas I never have before... So I did originally think these hairline pimples were Accutane related. But my doctor says they are not so its kinda hard to know who to believe. I'm taking a antibiotic and I bought some antibacterial soap today in hopes it will clear it up. I've never had acne in this area my entire life and now I have it while on Accutane... I wouldn't be shocked if it is indeed from the accutane
  5. So for the last month or two, I've had these little pimples on the back of my neck; strictly at my hairline on the left and right sides. Mostly on the right, but there is a little bit on the left. I am on month four of Accutane and I figured this was some sort of side effect. The odd thing is that my face is staying very clear, so I couldn't understand why I was breaking out on my neck. Keep in mind that I've never had zits on the back of my neck my entire life. Even prior to going on Accutane.
×